# SDR FDEA200912314577

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 540, STR 21L-22L, CRACK ON LWR STUB FRAME EXTENSION   RADIUS.  REMOVED FASTENERS FOR ACCESS & REMOVED L/W FRAME EXTENSION IAW SRM 51-30-2.  FABRICATED NEW FRAME AND HEATED TREATED TO T6 IAW ENGINEERING REPORT NR 2-37153-801 REV A,  TREATED AND PRIME AREA & FRAME IAW SRM 51-10-2.  INSTALLED FRAME EXTENSION IAW SRM 51-30-2.
